Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Holomorphic function")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1236

  • Page / 50
Export

Selection :

  • and

An improvement of Montel's criterionYAN XU; HUILING QIU.Journal of mathematical analysis and applications. 2008, Vol 343, Num 2, pp 1075-1079, issn 0022-247X, 5 p.Article

Metrizability of spaces of holomorphic functions with the Nachbin topologyANSEMIL, José M; PONTE, Socorro.Journal of mathematical analysis and applications. 2007, Vol 334, Num 2, pp 1144-1149, issn 0022-247X, 6 p.Article

A NEW CROSS THEOREM FOR SEPARATELY HOLOMORPHIC FUNCTIONSJARNICKI, Marek; PFLUG, Peter.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 11, pp 3923-3932, issn 0002-9939, 10 p.Article

Free interpolation for holomorphic functions regular to the boundaryBRUNA, J; TUGORES, F.Pacific journal of mathematics. 1983, Vol 108, Num 1, pp 31-49, issn 0030-8730Article

The Bergman kernel of the minimal ball and applicationsOELJEKLAUS, K; PFLUG, P; YOUSSFI, E. H et al.Annales de l'Institut Fourier. 1997, Vol 47, Num 3, issn 0373-0956, VI, X, 915-928 [16 p.]Article

Interpolating sequences on curvesOBAID, S. A; RUNG, D. C.The Rocky Mountain journal of mathematics. 1985, Vol 15, Num 4, pp 787-799, issn 0035-7596Article

A holomorphic version of Landau's theoremFISHER, S. D.Journal of approximation theory. 1984, Vol 42, Num 1, pp 80-96, issn 0021-9045Article

The carathéodory distance does not define the toplogyVIGUÉ, J.-P.Proceedings of the American Mathematical Society. 1984, Vol 91, Num 2, pp 223-224, issn 0002-9939Article

Elements of D'Ls(Mp) and D'Ls{Mp}as boundary values of holomorphic functionsPILIPOVIC, S.Journal of mathematical analysis and applications. 1996, Vol 203, Num 3, pp 719-737, issn 0022-247XArticle

Iteration for holomorphic maps of the open unit ball and the generalized upper half-plane of CnGONG-NING CHEN.Journal of mathematical analysis and applications. 1984, Vol 98, Num 2, pp 305-313, issn 0022-247XArticle

Critère d'approximation rationnelle rapide dans CnSADULLAEV, A.Matematičeskij sbornik (Moskva). 1984, Vol 125, Num 2, pp 269-279, issn 0368-8666Article

Bounds for the continuation of perturbative results to the spectral regionCIULLI, M; CIULLI, S; SPEARMAN, T. D et al.Journal of mathematical physics. 1984, Vol 25, Num 11, pp 3194-3203, issn 0022-2488Article

Plurisubharmonic and holomorphic functions relative to the plurifine topologyEL KADIRI, Mohamed; FUGLEDE, Bent; WIEGERINCK, Jan et al.Journal of mathematical analysis and applications. 2011, Vol 381, Num 2, pp 706-723, issn 0022-247X, 18 p.Article

Integral representation of holomorphic mappings on fully nuclear spacesDINEEN, Seán; NILSSON, Lisa.Journal of mathematical analysis and applications. 2008, Vol 339, Num 1, pp 146-152, issn 0022-247X, 7 p.Article

Metrizability of spaces of holomorphic functionsLOPEZ-SALAZAR, Jerónimo.Journal of mathematical analysis and applications. 2009, Vol 355, Num 1, pp 434-438, issn 0022-247X, 5 p.Article

Large linear manifolds of noncontinuable boundary-regular holomorphic functionsBERNAL-GONZALEZ, L; CALDERON-MORENO, M. C; LUH, W et al.Journal of mathematical analysis and applications. 2008, Vol 341, Num 1, pp 337-345, issn 0022-247X, 9 p.Article

Simple K3 singularities which are hypersurface sections of toric singularitiesTSUCHIHASHI, H.Publications of the Research Institute for Mathematical Sciences. Series A. 1991, Vol 27, Num 5, pp 783-799, issn 0034-5318Article

Holomorphic monstersLUH, W.Journal of approximation theory. 1988, Vol 53, Num 2, pp 128-144, issn 0021-9045Article

Convergence of a class of interpolatory splines for holomorphic functionsCAVARETTA, A. S. JR; SHARMA, A; TZIMBALARIO, J et al.Journal of approximation theory. 1986, Vol 46, Num 4, pp 374-384, issn 0021-9045Article

On integral formulas and their applications in functional calculusJANAS, J.Journal of mathematical analysis and applications. 1986, Vol 114, Num 2, pp 328-339, issn 0022-247XArticle

Développements asymptotiques des intégrales dans les domaines complexe et réelPALAMODOV, V. P.Matematičeskij sbornik (Moskva). 1985, Vol 127, Num 2, pp 209-238, issn 0368-8666Article

Interpolation by Lipschitz holomorphic functionsTOMASZEWSKI, B.Arkiv för matematik. 1985, Vol 23, Num 2, pp 327-338, issn 0004-2080Article

Entire functions on C0DINEEN, S.Journal of functional analysis. 1983, Vol 52, Num 2, pp 205-218, issn 0022-1236Article

AN AHLFORS ISLANDS THEOREM FOR NON-ARCHIMEDEAN MEROMORPHIC FUNCTIONSBENEDETTO, Robert L.Transactions of the American Mathematical Society. 2008, Vol 360, Num 8, pp 4099-4124, issn 0002-9947, 26 p.Article

Weak holomorphy and other weak propertiesBIERSTEDT, Klaus D; HOLTMANNS, Silke.Bulletin de la Société Royale des Sciences de Liège. 2003, Vol 72, Num 6, pp 377-381, issn 0037-9565, 5 p.Article

  • Page / 50